All Journal Entries Journals

Clomid side effects

Sep 05, 2010 - 4 comments
Tags:

side effects

,

clomid



Got pain in both my thighs today and ovaries are really throbbing.

Ovulation Tracker
Comments
Post a Comment
1106767 tn?1315050974
by bevfly, Sep 15, 2010
Blurred vision is bad today,its worried me a little.

Avatar universal
by wedding2009, Sep 15, 2010
Hi bevfly all new to this even though i have done so much reserch  on internet i see you on clomid how long have you been on them.

967320 tn?1333199708
by JennaRie, Sep 15, 2010
I had vision problems on clomid too (seeing trails when I waved my hands in front of me), so they switched me to femara. The only side effect that gave me was breast tenderness.

1160836 tn?1332330169
by Sobie, Sep 15, 2010
Yes clomid has too many bad side effects they put me on femara too.. clomid didnt wven work for me after 6 cycles of nothing..

Post a Comment